In May of 2009 I discovered a wart. I scheduled an appointment with my doctor to have it taken care of. By the time I saw my doctor (one month) it had spread along the entire shaft of my penis-maybe 15 warts.
Doctor stated it has hpv, no big deal I see it all the time and gave me Aldara. I used the Aldara for two months which did nothing.
I then scheduled an appointment with a dermatologist. She said it was a bad case but had seen worse. She froze them and sent me on my way. I returned to her every six weeks (hard getting an appointment there) to have them froze again for the next several months. Yes I said several. They did improve but by no means were they gone.
She then gave me an rx for podofolix. This really tore me apart. It did help but really hurt. Massive scabbing and itching. Did they vanish? Nope.
This regiment went on until October 2010. At that time I was down to maybe six warts, two of which were huge. I am talking maybe 1/4" diameter. I went back to her and asked her to cauterize them. She said there would be scarring but they would be gone.
I went ahead and let her cauterize them. Now we are talking pain. Bleeding and scabbing for almost a month. Sex, masturbation totally out of the question. Every time I got an erection it was painful. Did they all go away? Of course not.
I was now down to about four warts much smaller and noticeable but they were there. I have since let her cauterize those as well but they keep coming back!
I am back on Aldara and been using since October 2010. I use it 3 or 4 days in a row per her advice. Sometimes I think its working, sometimes not. I do have the question of is when the Aldara creates a scab and flaking should I let it scab up or treat it? Usually I put lotion or vaseline on it since it itches and can be painful. Not sure if this is the right thing to do or not.
I do smoke-yeah I know-quit. I take a multi vitamin, 800mcg of folic acid and 1000mg of vitamin c every day. Im in decent shape, thin and otherwise in good health.
As Im writing this I still have 3 small warts on my penis. The cauterizing did scar. I have hypo pigmentation where they were cauterized which is noticeable when flaccid but not very much when erect.
HPV has ruined the last two years of my life. A woman I have been very interested in wanted a relationship. I lied and stated I wasnt ready when it was because of the HPV. Im not telling anybody and would be too embarrassed to tell or show her. I would wish this horrible virus on anybody.
So basically for almost two years now I have had cryotherapy, Aldara, Podofolix and cauterization but the warts remain. Dermatologist scared the heck out of me and said my immune system was damaged. Stated I need HIV test. I had HIV test which was negative. I was almost shocked since I have been with a lot of women and it would have made sense thats why they wouldnt go away.
I seem to have exhausted all options and have no clue what to do. Dermatologist said the only option is to keep cauterizing them and using Aldara and sooner or later my immune system will kill virus. Im doubtful obviously. My next appointment is in two weeks to have them cauterized AGAIN. In the meantime Im still using Aldara.
I have already bought nicotine patched and this Monday is my D-Day to quit smoking. I am doubtful that will even help.
I am open to any and all suggestions. I have read everywhere on internet and cannot find a story as bad as mine with HPV.
Very sorry to hear you're going through this. I've read similar stories, so you're not alone. I think you just happened to contract a strain that your immune system is having a difficult time with.
Maybe instead of going through so many painful treatments, you should wait a year or two and see if they will finally go away on their own (as long as it stops getting worse.) Try alternative therapies to strength your immune system: massage therapy, maybe see a Naturopath (make sure they went to a real medical school-- not someone who did a program off the Internet), maybe try homeopathy or Chinese medicine.
It sounds very difficult to deal with, but you don't have to be alone. Maybe you could try one of the dating websites specifically for people with STDs.
I'm not sure if this'll help ya, since your situation could be very different. But I had one large soft wart near the tip of my penis, on my foreskin. I used Compound W (Salicylic Acid), even though it stated not to use it near pubic regions or near lymph nodes. (I think this is just a way to protect themselves from lawsuits) I put a little bit JUST on the wart, and let it dry. It left a white film. I then wanted to dry this area out, so it could blister correctly, since Salicylic Acid is a blistering agent. Most doctors use this to remove all types of warts, even penile warts. So, anyway, I then used a condom, cut the tip out so I could "function" normally at work while wearing it all day, and put a piece of paper soaked in denatured "rubbing" alcohol. I left this on all night. Yes, I had some sensitive skin issues with the acidic rubbing alcohol on my nether regions, but it sounds like you have had some pain as well. If you're feeling a little desperate and willing to try something new, do it and let me know how things work out for you. If you do decide to try it, just be careful to only contact the warts with the compound W, or whatever brand of Salicylic Acid. But nowadays, there is no more soft wart, and I don't have a scar from the incident (oddly enough). The wart has never returned. I hope this helped, buddy.
Now that I think about it, I think I used Apple Cider Vinegar instead of Rubbing alcohol, because it has a less harsh reaction with skin. But the important thing is, don't try to cut or pull off the white film caused by the Salicylic Acid. After the Apple Cider Vinegar works it's course, the whole thing will completely fall off, as if it never existed. Imagine peeling a crusty sticker off of healthy skin. The skin underneath was completely healed up, only the wart was damaged. For this reason, I say only contact the wart with the Salicylic Acid. This is very important, I don't want you to mess up your skin.